Jump to content
Mental Support Community

Blog Ralph

  • entries
    280
  • comments
    998
  • views
    5,288

Regular day


Ralph

87 views

I have not been liking the morning hangovers from seroquel so I took the dosage down on my own. Prescription is for 150 mg a day in three 50mg pills. This is already a low dose but I seem to be sensitive to the antihistamine or anticholinergic properties of the drug. Supposedly the hangover side effect should go away after a week or so but I've been on it for several weeks & still feel like a zombie until 3:00 PM. Stepped down by 25 mg for a few days but still had the same side effects, went down to just 100 last night. Had a little trouble getting to sleep since I am now dependent on the drug to knock me out but once I did crash I was out. Today the hangover only went until about noon. Still a problem as I need to be able to pay attention during lecture.

Also still having time management problems; somehow I can spend 4 or 5 hours just reading one case that I intended to read in an hour (20 pages, 3 min/page sounds doable for technical material). Depression symptoms seem to be coming back so I guess it is a tradeoff between working depressed or working all doped up in the head. How is this different from good old alcohol? Weight gain, IQ loss, blunted emotions - the effects from my experience are the exact same except the Seroquel costs more and doesn't taste good.

I just hope these effects aren't permanent. Really unsatisfied from a customer standpoint with pdoc. I reached out for help because of underperformance and she gave me a drug that made me stupider. Don't have much trust left for this provider.

Still thinking I might need to try another approach. I was in crisis before and the medication helped me out of that, but now I think in order to get better I need to learn how not to get myself in a crisis in the first place. That's going to be pretty hard to do because I seem to have no natural ability to maintain social relationships but I am going to have to learn it intellectually or keep being isolated.

Tonight's plan is to take only 100mg of the seroquel but use melatonin or valerian to help sleep. Have no idea if this will make my dreams all screwy but I had some really nice dreams last night. Also should probably invest in supplements to repair the brain damage; but do supplements really work? Seems like a lot of supplements are based on an assumption that if you put something in your stomach somehow the body will put it to use but if that were the case we would just need to take a lot of calcium to heal bone injuries faster and that isn't what happens. So I'm a little skeptical but maybe if nothing else I can harness a placebo effect which in some cases is as good as the real anti depressants anyway.

0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You are posting as a guest. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
×
×
  • Create New...